22 Jan 2010
This is what I found on the web:
Gabapentin side effects
Get emergency medical help if you have any of these signs of an allergic reaction to gabapentin: hives; fever; swollen glands; painful sores in or around your eyes or mouth; difficulty breathing; swelling of your face, lips, tongue, or throat.
Call your doctor at once if you have any new or worsening symptoms such as: mood or behavior changes, depression, anxiety, or if you feel agitated, hostile, restless, hyperactive (mentally or physically), or have thoughts about suicide or hurting yourself.
Call your doctor at once if you have any of these serious side effects:
fever, chills, body aches, flu symptoms;
swelling of your ankles or feet;
rapid back and forth movement of your eyes;
Some side effects are more likely in children taking gabapentin. Contact your doctor if the child taking this medication has any of the following side effects:
changes in behavior;
trouble concentrating; or
acting restless, hostile, or aggressive.
Less serious gabapentin side effects may include:
dizziness, drowsiness, weakness, tired feeling;
lack of coordination;
nausea, vomiting, stomach pain, loss of appetite;
runny or stuffy nose, sore throat;
sleep problems (insomnia), unusual dreams; or
acne, mild skin rash.
This is not a complete list of side effects and others may occur. Tell your doctor about any unusual or bothersome side effect. You may report side effects to FDA at 1-800-FDA-1088.
See also: Gabapentin side effects in more detail
22 Jan 2010
Side effects on Neurontin can effect people in different ways. If you are taking it, allow some time for your body to get used to it. I have been taking it for 5 years; 300mg 4 times a day. Neurontin is good for neuropathy pain. Sleepyness and dry mouth are my side effects upon taking it.
- Neurontin Information for Consumers
- Neurontin Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Neurontin (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My mother takes 2400 mg Neurontin and 3 500 mg loritabs a day. She is is having stomach problems... and severe diarrhea. Worried these are side ...
1 answer • 14 May 2011
1 answer • 4 Nov 2011
2 answers • 16 Jan 2012
Kidney creatanine count jumped from 1.3 to 1.8 in about two months. Am trying to figure out why. Am also using neurontin as a sleep aid as of 1/1/12. ...
1 answer • 17 Jan 2012
I take all of these drugs and feel some dizziness, blurred vision, and whatever else they may cause, I can't remember the other things on the ...
1 answer • 6 Jul 2013